# SDR 97ZZZX1414

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Wrinkled
- Location: Bs 822-908
- Part time: 52,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SKIN AFT OF AFT CARGO DOOR WRINKLED.  CONDITION OF SKIN AN PREVIOUS REPAIRS NECESSITATE REPLACEMENT OF SKIN SECTION IAW BOEING TELEXES SOHR970319 AND SOHR970314.
